Alert archive / Maryland / Tornado Warnings in 2012
Tornado Warning 34, NWS Baltimore/Washington
NWS Baltimore/Washington issued this tornado warning at Aug 26, 2012, 11:52 AM EDT for Charles County, Maryland. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 26, 2012, 11:52 AM EDT (15:52 UTC)
- Expired
- Aug 26, 2012, 12:30 PM EDT
- In force
- 38 min
- Issued by
- NWS Baltimore/Washington
- Area
- Storm-based polygon
County Charles County, MD
The radar
The Sterling radar (KLWX), 88 km from the middle of the area, began a volume at 15:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 3.9 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 926 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 504 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 111 m²/s²
- 0-3 km storm-relative helicity
- 135 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.6
The text
As transmitted, in the capitals the NWS used until 2016.
268
WFUS51 KLWX 261552
TORLWX
MDC017-261630-
/O.NEW.KLWX.TO.W.0034.120826T1552Z-120826T1630Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1152 AM EDT SUN AUG 26 2012
THE NATIONAL WEATHER SERVICE IN STERLING VIRGINIA HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHERN CHARLES COUNTY IN SOUTHERN MARYLAND...
* UNTIL 1230 PM EDT
* AT 1151 AM EDT...A CONFIRMED TORNADO WAS REPORTED 6 MILES SOUTHEAST
OF SWAN POINT...OR NEAR WICOMICO RIVER...AND WAS MOVING NORTH AT 15
MPH. THIS TORNADO HAS BEEN CONFIRMED BY COUNTY OFFICIALS.
* LOCATIONS IMPACTED INCLUDE...
COBB ISLAND...
SWAN POINT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING AND AVOID WINDOWS. IF OUTDOORS OR IN A MOBILE HOME OR
VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3825 7683 3829 7694 3833 7698 3838 7700
3840 7700 3843 7689 3838 7688 3837 7685
3834 7686 3828 7682
TIME...MOT...LOC 1552Z 159DEG 13KT 3826 7686
$$
GMS2 follow-up statements
301
WWUS51 KLWX 261608
SVSLWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1208 PM EDT SUN AUG 26 2012
MDC017-261630-
/O.CON.KLWX.TO.W.0034.000000T0000Z-120826T1630Z/
CHARLES MD-
1208 PM EDT SUN AUG 26 2012
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1230 PM EDT FOR CHARLES
COUNTY...
AT 1207 PM EDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR SWAN POINT...AND WAS MOVING NORTH AT 15 MPH.
LOCATIONS IMPACTED INCLUDE...
MOUNT VICTORIA...
NEWBURG...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING AND AVOID WINDOWS. IF OUTDOORS OR IN A MOBILE HOME OR
VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
THIS TORNADO MAY BE WRAPPED IN RAIN AND HARD TO SEE. DO NOT WAIT TO
SEE OR HEAR THE TORNADO. TAKE COVER NOW.
&&
LAT...LON 3825 7683 3829 7694 3833 7698 3838 7700
3840 7700 3843 7689 3838 7688 3837 7685
3834 7686 3828 7682
TIME...MOT...LOC 1608Z 159DEG 13KT 3831 7689
$$
GMS862
WWUS51 KLWX 261624
SVSLWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1224 PM EDT SUN AUG 26 2012
MDC017-261635-
/O.EXP.KLWX.TO.W.0034.000000T0000Z-120826T1630Z/
CHARLES MD-
1224 PM EDT SUN AUG 26 2012
...THE TORNADO WARNING WILL EXPIRE AT 1230 PM EDT FOR CHARLES
COUNTY...
THE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED. THUS THE
TORNADO WARNING HAS BEEN ALLOWED TO EXPIRE.
LAT...LON 3825 7683 3829 7694 3833 7698 3838 7700
3840 7700 3843 7689 3838 7688 3837 7685
3834 7686 3828 7682
TIME...MOT...LOC 1625Z 159DEG 13KT 3837 7692
$$
GMSWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before this tornado warning went out at Aug 26, 10:10 AM EDT, 1 hour 42 minutes earlier.
Area forecast discussion, Aug 26, 10:10 AM EDT, 1 hour 42 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1010 AM EDT SUN AUG 26 2012
.SYNOPSIS...
LOW PRESSURE WILL REMAIN WEAKEN OVER THE REGION TODAY BEFORE MOVING
OFF TO THE EAST TONIGHT. A COLD FRONT WILL APPROACH FROM THE
NORTHWEST LATE MONDAY BEFORE PASSING THROUGH TUESDAY. THE BOUNDARY
WILL STALL OUT TO OUR SOUTH DURING THE MIDDLE PORTION OF THE WEEK.
&&
.NEAR TERM /THROUGH TONIGHT/...
UPDATE...SCA EXTENDED THRU 6 PM FOR ALL BUT DC ZONE OF PTMC RVR.
PREV DISC...
A DIFFERENT DAY...A DIFFERENT PHASE OF OUR LOW PRESSURE SYSTEM.
MUCH OF THE PRECIP SURROUNDING THE LOW HAS DISSIPATED AND MOST OF
THE FORCING HAS BEEN CONCENTRATED A SEVERAL SMALLER STRIPES OF
TRAINING CELLS. ONE STRIPE IS ORIENTED SE-NW ALONG THE VA/MD
POTOMAC RVR VLY...THE OTHER STILL STATIONED ACROSS DELMARVA. ONCE
A BATCH OF CELLS W/ MODERATE-HEAVY MOVE ACROSS A POINT
LOCATION...IT MAY NOT BE LONG BEFORE THE NEXT BATCH.
KEEP THIS IN MIND W/ ANY OUTDOOR PLANS TODAY - THAT VERY LOCALIZED
AND RELATIVELY SMALL SHOWERS W/ DROP A QUICK BURST OF HEAVY
RAIN...LASTING FOR ONLY A FEW MINUTES...THEN ANOTHER ROUND MAY
BEGIN SHORTLY THEREAFTER.
AS THE LOW GRADUALLY WEAKENS SINCE IT IS MEANDERING FURTHER INLAND
AND AWAY FROM THE WARMER COASTAL WATER SUPPORT...THE TRAINING
WAVES OF SHOWERS WILL PIVOT AROUND AND CHANGE ORIENTATION. THIS
WILL ALLOW FOR PLACES LIKE DC PROPER AND N CNTRL MD TO POTENTIALLY
RECEIVE SOME RAIN SHOWERS LATER TODAY. CLOSER TO THE CENTER OF THE
LOW WHICH IS OVER THE LOWER SHEN VLY...CONDITIONS WILL BE COOL BUT
MAINLY DRY. PLENTY OF CLOUD COVER FOR THE ENTIRE AREA...THOUGH
SOME PERIODIC BREAKS IN BETWEEN THE RAIN BANDS WILL ALLOW TEMPS TO
CLIMB INTO THE U70S-L80S.
LOCALIZED FLASH FLOODING WILL BE POSSIBLE W/ TRAINING CELLS AND
ESPECIALLY FOR THE URBAN AREAS. SVR POTENTIAL WILL BE LIMITED
MAINLY TO THE ERN SHORE...THOUGH GUSTY WINDS POSSIBLE W/ SOME OF
THE HEAVIER SHOWERS.
THE LOW WILL AGAIN TRANSITION OVERNIGHT...WEAKENING TO WHERE THE
SHOWER ACTIVITY WILL BE LESS WIDESPREAD AND LESS INTENSE. CLOUDY
SKIES WILL KEEP TEMPS MODERATED INTO THE 60S-L70S OVERNIGHT.
&&
.SHORT TERM /MONDAY THROUGH MONDAY NIGHT/...
SURFACE HIGH PRESSURE WILL REMAIN OVER THE ATLANTIC WHILE A COLD
FRONT APPROACHES THE AREA MONDAY FROM THE OHIO VALLEY. A SOUTHERLY
FLOW IN BETWEEN THESE SYSTEMS WILL USHER IN WARM AND HUMID
CONDITIONS MONDAY. MAX TEMPS WILL RANGE FROM THE 70S IN THE
MOUNTAINS TO THE MID AND UPPER 80S ACROSS MOST OTHER LOCATIONS.
MOISTURE FROM THE ATLANTIC WILL COMBINE WITH SURFACE HEATING FOR
LIMITED INSTABILITY...CAUSING POSSIBLE SHOWERS AND T-STORMS. THE
BEST CHANCE FOR T-STORMS WILL BE ACROSS NORTHERN MARYLAND AND FOR
LOCATIONS EAST OF THE BLUE RIDGE MOUNTAINS WHERE THERE WILL BE A
LITTLE MORE INSTABILITY. EVEN ACROSS THESE AREAS...MUCH OF THE TIME
WILL TURN OUT DRY.
THE COLD FRONT WILL MOVE INTO THE AREA MONDAY NIGHT. SHOWERS AND
T-STORMS ARE POSSIBLE ALONG AND AHEAD OF THE FRONT...ESPECIALLY
ACROSS NORTHERN MARYLAND. WARM AND HUMID CONDITIONS WILL PERSIST
MONDAY NIGHT WITH MIN TEMPS RANGING FROM THE MID 60S IN THE
SHENANDOAH VALLEY TO THE LOWER AND MIDDLE 70S IN
WASHINGTON/BALTIMORE.
&&
.LONG TERM /TUESDAY THROUGH SATURDAY/...
THE COLD FRONT WILL PASS THROUGH THE AREA TUESDAY. SHOWERS AND
THUNDERSTORMS ARE POSSIBLE...ESPECIALLY DURING THE AFTERNOON AND
EVENING. THE BOUNDARY WILL STALL OUT TO THE SOUTH FOR WEDNESDAY AND
THURSDAY. MOST AREAS SHOULD TURN OUT DRY DURING THIS TIME. WILL
CONTINUE WITH A SLIGHT CHANCE FOR SHOWERS ACROSS SOUTHERN PORTIONS
OF THE CWA...CLOSER TO THE BOUNDARY. HOWEVER...LATEST GUIDANCE
SUGGESTS THAT EVEN THESE AREAS WILL TURN OUT DRY.
HAVE NOT MADE ANY CHANGES TO THE FORECAST FOR LATE IN THE WEEK INTO
NEXT WEEKEND. THERE IS STILL A HIGH DEGREE OF UNCERTAINTY DURING
THIS TIME...DUE TO THE REMNANTS OF ISAAC.
&&
.AVIATION /14Z SUNDAY THROUGH THURSDAY/...
GRADUAL IMPROVEMENT IN TERMS OF CIG HEIGHTS OVER THE NEXT FEW HRS.
SKIES WILL REMAIN CLOUDY FOR MOST OF THE DAY...BUT VALUES THIS
AFTERNOON ARE EXPECTED VFR. SOME LOWER CIGS/PATCHY FOG IS POSSIBLE
OVERNIGHT AGAIN.
SCATTERED SHOWERS POSSIBLE AT TERMINAL SITES TODAY AS LOW PRESSURE
MOVES OVERHEAD.
LOW CLOUDS AND FOG WILL CAUSE MVFR/IFR CIGS/VSBYS EARLY MONDAY
MORNING. CIGS/VSBYS WILL IMPROVE BY MONDAY AFTERNOON.
ISOLATED/SCATTERED T-STORMS ARE POSSIBLE IN THE AFTERNOON ESPECIALLY
ACROSS THE EASTERN TERMINALS.
A COLD FRONT WILL PASS THROUGH THE TERMINALS MONDAY NIGHT AND
TUESDAY. MORE SHOWERS AND T-STORMS ARE POSSIBLE...ESPECIALLY
TUESDAY. THE BOUNDARY WILL STALL TO THE SOUTH FOR THE MIDDLE PORTION
OF THE WEEK AND AND VFR CONDITIONS ARE EXPECTED.
&&
.MARINE...
A RETURN FLOW IS EXPECTED AROUND HIGH PRESSURE OVER THE ATLANTIC
OCEAN MONDAY THROUGH MONDAY NIGHT. WIND GUSTS WILL BE CLOSE TO SCA
CRITERIA. HAVE CAPPED GUSTS AROUND 15 KNOTS FOR NOW DUE TO THE
RELATIVELY COOLER WATERS. ISOLATED/SCATTERED T-STORMS ARE POSSIBLE
DUE TO LIMITED INSTABILITY.
A COLD FRONT WILL APPROACH THE WATERS MONDAY NIGHT BEFORE PASSING
THROUGH TUESDAY. MORE SHOWERS AND T-STORMS ARE POSSIBLE. T-STORMS
TUESDAY MAY CONTAIN GUSTY WINDS. THE BOUNDARY WILL STALL TO THE
SOUTH OF THE WATERS FOR WEDNESDAY AND THURSDAY.
&&
.TIDES/COASTAL FLOODING...
TIDAL ANOMALIES ARE BETWEEN HALF AND ONE FT CURRENTLY. THEY ARE
FLUCTUATING BASED ON RELATIVE WIND STRENGTH. WINDS ARE SLACKENING
A BIT THIS MRNG...AS THE PARENT LOW IS WEAKENING FURTHER INLAND.
POSITIVE ANOMALIES ARE STILL EXPECTED TO INCREASE CLOSER TO ONE
FOOT.
THE HIGH TIDE THIS AFTERNOON WILL BE THE LOWER OF THE NEXT TWO
CYCLES...THEREFORE A COASTAL FLOOD ADVISORY HAS NOT BEEN ISSUED AT
THIS TIME. THE SOUTHEAST FLOW WILL CONTINUE TONIGHT. SINCE THE
HIGH TIDE TONIGHT WILL BE THE HIGHER OF THE TWO...MINOR FLOODING
IS POSSIBLE.
&&
.LWX WATCHES/WARNINGS/ADVISORIES...
DC...NONE.
MD...NONE.
VA...NONE.
WV...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EDT THIS EVENING FOR
ANZ530>534-536>543.
&&
UPDATE...GMS
PREV DISCUSSION...LISTEMAA/LASORSAHazardous weather outlook, Aug 26, 10:09 AM EDT, 1 hour 43 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 1009 AM EDT SUN AUG 26 2012 ANZ530>543-DCZ001-MDZ006-007-011-013-014-016>018-VAZ052>057- 271215- CHESAPEAKE BAY NORTH OF POOLES ISLAND MD- CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD- CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD- CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD- CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA- TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD- TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD- TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA- PATAPSCO RIVER INCLUDING BALTIMORE HARBOR- CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY- CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER- PATUXENT RIVER TO BROOMES ISLAND MD- TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH ISLAND-DISTRICT OF COLUMBIA-NORTHERN BALTIMORE-HARFORD- SOUTHERN BALTIMORE-PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS- CALVERT-PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX- ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA- KING GEORGE- 1009 AM EDT SUN AUG 26 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF COLUMBIA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL CONTAIN HEAVY DOWNPOURS WHICH MAY LEAD TO LOCALIZED FLASH FLOODING TODAY INTO TONIGHT. AN ISOLATED THUNDERSTORM WILL BE CAPABLE OF PRODUCING DAMAGING WINDS...MAINLY THIS AFTERNOON AND EVENING. A SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 6 PM FOR THE MARYLAND CHESAPEAKE BAY AND MUCH OF THE TIDAL POTOMAC RIVER. MINOR COASTAL FLOODING IS POSSIBLE NEAR TIMES OF HIGH TIDE LATER THIS AFTERNOON THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MDZ003>005-009-010-501-502-VAZ025>031-036>040-042-050-051-501>504- WVZ050>053-055-501>506-271215- WASHINGTON-FREDERICK MD-CARROLL-MONTGOMERY-HOWARD- EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-AUGUSTA- ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-NELSON- ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-LOUDOUN-ORANGE-CULPEPER- NORTHERN FAUQUIER-SOUTHERN FAUQUIER-WESTERN HIGHLAND- EASTERN HIGHLAND-HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-HARDY- WESTERN GRANT-EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL- WESTERN PENDLETON-EASTERN PENDLETON- 1009 AM EDT SUN AUG 26 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA... NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND WITH THE EXCEPTION OF GARRETT COUNTY. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL CONTAIN HEAVY DOWNPOURS THIS AFTERNOON AND EVENING...WHICH COULD LEAD TO LOCALIZED FLASH FLOODING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Aug 26, 6:20 AM EDT, 5 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
620 AM EDT SUN AUG 26 2012
MDZ006-010-011-013-014-261100-
SOUTHERN BALTIMORE MD-NORTHERN BALTIMORE MD-PRINCE GEORGES MD-
ANNE ARUNDEL MD-HOWARD MD-
620 AM EDT SUN AUG 26 2012
...SHOWERS AND ISOLATED THUNDERSTORMS TO AFFECT SOUTHERN
BALTIMORE...NORTHERN BALTIMORE...PRINCE GEORGES...ANNE ARUNDEL AND
HOWARD COUNTIES...
AT 619 AM EDT...SHOWERS AND THUNDERSTORMS WERE LOCATED OVER THE
AREA...MOVING NORTH AT 25 MPH.
LOCATIONS IMPACTED INCLUDE MORRELL PARK...LANSDOWNE...M AND T
STADIUM...BALTIMORE INNER HARBOR...UNION SQUARE...GWYNNS FALLS...
CARROLL...BOLTON HILL...DRUID HILLS PARK AND GWYNN OAK.
HEAVY RAIN ASSOCIATED WILL REDUCE VISIBILITIES TO BELOW ONE MILE AND
MAY CAUSE PONDING OF WATER ON ROADWAYS. LOCALIZED RAINFALL AMOUNTS
OVER AN INCH ARE EXPECTED.
&&
LAT...LON 3923 7646 3920 7647 3922 7652 3920 7652
3914 7644 3900 7640 3897 7646 3891 7645
3887 7650 3884 7648 3875 7662 3916 7685
3935 7691 3935 7688 3942 7687 3943 7690
3949 7653
TIME...MOT...LOC 1019Z 168DEG 23KT 3922 7663
BJLSpecial weather statement, Aug 26, 7:32 AM EDT, 4 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
732 AM EDT SUN AUG 26 2012
MDZ005-006-011-261245-
CARROLL MD-SOUTHERN BALTIMORE MD-NORTHERN BALTIMORE MD-
732 AM EDT SUN AUG 26 2012
...SHOWERS AND ISOLATED THUNDERSTORMS WITH HEAVY RAIN TO AFFECT
CARROLL AND BALTIMORE COUNTIES...
AT 730 AM EDT...SHOWERS AND ISOLATED THUNDERSTORMS PRODUCING HEAVY
RAIN WERE LOCATED ALONG A LINE EXTENDING FROM LOCHEARN TO ARMISTEAD
GARDENS...MOVING NORTHWEST AT 15 MPH.
LOCATIONS IMPACTED INCLUDE...MUCH OF THE CITY OF BALTIMORE AND THE
NORTHERN SUBURBS...INCLUDING...PIMLICO...FULLERTON...OWINGS
MILLS...PERRY HALL AND PARKVILLE.
HEAVY RAIN ASSOCIATED WILL REDUCE VISIBILITIES TO BELOW ONE MILE AND
MAY CAUSE PONDING OF WATER ON ROADWAYS. LOCALIZED RAINFALL AMOUNTS
OVER AN INCH ARE EXPECTED.
&&
LAT...LON 3960 7701 3964 7662 3946 7649 3924 7642
3933 7680
TIME...MOT...LOC 1130Z 152DEG 13KT 3937 7674 3932 7656
GMSThe office that day
Everything else NWS Baltimore/Washington issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 25, 8:55 PM EDT | Coastal Flood Advisory | LWX | Anne Arundel | 8 hr |
| Aug 26, 5:37 AM EDT | Special Weather Statement | LWX | Anne Arundel | 23 min |
| Aug 26, 6:20 AM EDT | Special Weather Statement | LWX | Anne Arundel, Baltimore, City of Baltimore | 40 min |
| Aug 26, 7:32 AM EDT | Special Weather Statement | LWX | Baltimore, City of Baltimore | 73 min |
| Aug 26, 7:38 AM EDT | Flash Flood Warning | LWX | Baltimore, City of Baltimore | 115 min |
| Aug 26, 12:26 PM EDT | Special Weather Statement | LWX | Saint Mary's | 34 min |
| Aug 26, 12:38 PM EDT | Special Weather Statement | LWX | Baltimore | 37 min |
| Aug 26, 12:49 PM EDT | Special Weather Statement | LWX | Charles | 26 min |
| Aug 26, 12:51 PM EDT | Tornado Warning | LWX | Baltimore | 24 min |
| Aug 26, 12:52 PM EDT | Special Weather Statement | LWX | Prince George's | 23 min |
| Aug 26, 1:00 PM EDT | Special Weather Statement | LWX | Calvert | 30 min |
| Aug 26, 1:03 PM EDT | Special Weather Statement | LWX | Charles | 27 min |
| Aug 26, 1:11 PM EDT | Special Weather Statement | LWX | Prince George's | 34 min |
| Aug 26, 1:23 PM EDT | Special Weather Statement | LWX | Baltimore | 52 min |
| Aug 26, 1:26 PM EDT | Special Weather Statement | LWX | Calvert | 49 min |
| Aug 26, 1:29 PM EDT | Special Weather Statement | LWX | Howard | 31 min |
| Aug 26, 1:30 PM EDT | Special Weather Statement | LWX | Montgomery | 30 min |
| Aug 26, 1:33 PM EDT | Special Weather Statement | LWX | Anne Arundel | 42 min |
| Aug 26, 1:34 PM EDT | Special Weather Statement | LWX | Prince George's | 41 min |
| Aug 26, 1:38 PM EDT | Special Weather Statement | LWX | Washington | 37 min |
| Aug 26, 1:52 PM EDT | Severe Thunderstorm Warning | LWX | Anne Arundel, Baltimore, Howard, City of Baltimore | 53 min |
| Aug 26, 2:03 PM EDT | Flash Flood Warning | LWX | Anne Arundel, Baltimore, Howard, Prince George's, City of Baltimore | 4 hr |
| Aug 26, 2:15 PM EDT | Special Weather Statement | LWX | Baltimore | 45 min |
| Aug 26, 2:17 PM EDT | Special Weather Statement | LWX | Montgomery | 43 min |
| Aug 26, 2:25 PM EDT | Flash Flood Warning | LWX | Baltimore | 7 hr |
| Aug 26, 2:31 PM EDT | Severe Thunderstorm Warning | LWX | Frederick, Montgomery | 30 min |
| Aug 26, 2:35 PM EDT | Special Weather Statement | LWX | Carroll | 40 min |
| Aug 26, 2:42 PM EDT | Flash Flood Watch | LWX | Anne Arundel, Baltimore, Calvert, Carroll, Charles, Frederick and 4 more | 7 hr |
| Aug 26, 2:49 PM EDT | Special Weather Statement | LWX | Baltimore, City of Baltimore | 41 min |
| Aug 26, 2:54 PM EDT | Flash Flood Warning | LWX | Anne Arundel, Baltimore, City of Baltimore | 4 hr |
| Aug 26, 2:57 PM EDT | Special Weather Statement | LWX | Saint Mary's | 33 min |
| Aug 26, 3:02 PM EDT | Special Weather Statement | LWX | Frederick | 28 min |
| Aug 26, 3:26 PM EDT | Special Weather Statement | LWX | Calvert, Charles | 49 min |
| Aug 26, 3:28 PM EDT | Special Weather Statement | LWX | Frederick | 47 min |
| Aug 26, 4:03 PM EDT | Special Weather Statement | LWX | Charles | 27 min |
| Aug 26, 4:14 PM EDT | Special Weather Statement | LWX | Prince George's | 61 min |
| Aug 26, 4:31 PM EDT | Special Weather Statement | LWX | Anne Arundel | 29 min |
| Aug 26, 4:38 PM EDT | Special Weather Statement | LWX | Calvert | 37 min |
| Aug 26, 4:40 PM EDT | Special Weather Statement | LWX | Howard, City of Baltimore | 35 min |
| Aug 26, 5:03 PM EDT | Special Weather Statement | LWX | Carroll, Frederick, Howard, Montgomery | 42 min |
| Aug 26, 5:05 PM EDT | Special Weather Statement | LWX | Calvert, Saint Mary's | 70 min |
| Aug 26, 5:16 PM EDT | Flash Flood Warning | LWX | Calvert | 4 hr |
| Aug 26, 5:34 PM EDT | Special Weather Statement | LWX | Calvert | 41 min |
| Aug 26, 6:46 PM EDT | Coastal Flood Advisory | LWX | Anne Arundel, Baltimore, Calvert, Saint Mary's, City of Baltimore | 20 hr |
| Aug 26, 7:02 PM EDT | Special Weather Statement | LWX | Calvert | 43 min |
| Aug 26, 7:15 PM EDT | Special Weather Statement | LWX | Saint Mary's | 30 min |
| Aug 26, 7:37 PM EDT | Flash Flood Warning | LWX | Saint Mary's | 2 hr |
Nearby
Tornado Warnings in Maryland, 2012Every tornado warning in 2012Tornadoes in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.